# SDR QXEA0101958

- Difficulty date: November 15, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 8,865 hours, 12,470 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 4462531
- Part serial: 15545
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LAVATORY FIRE DETECTOR WILL NOT TEST. REMOVED AND REPLACED LAVATORY FIRE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
